# SDR CALA2018091701943

- Difficulty date: September 16, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 62,553 hours, 20,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Part serial: 63851
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 30 THRU 34 SEAT AISLE EEL LIGHTS NOT COMING ON DURING CHECK. REPLACED BATTERY PACK AND CHARGER M1672. OPS CHECKS GOOD. REF AMM 33-51-06 C/W IDT REQUIREMENTS.
